# SDR F3LA200800152

- Difficulty date: April 7, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480019222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED A CRACK WAS FOUND IN THE MOULLION PLATE LOCATED AFT OF THE L2 DOOR FRAME AT THE JOINT SHEET ATTACH POINT.  MAINTENANCE REMOVED AND REPLACED THE MOULLION PLATE IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11, PARAGRAPH 6.  UPON COMPLETION OF THE INSTALLATION OF THE NEW MOULLION PLATE, IT WAS INSPECTED AND FOUND ACCEPTABLE.
